# SDR USAA950175

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND COCKPIT AND CO-PILOTS AFT SEAT TRACKS WEAR BEYOND LIMITS.  REMOVED AND INSTALLED REPAIR KIT PER TYPICAL REPAIR 53-20-06.  (W)
